# SDR AU990788

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 642135
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE CRANKCASE CRACKED AT THE 5 O'CLOCK POSITION ON NR 6 CYLINDER FLANGE.
